Publications of the Faculty of Mathematics


Showing entries 1251 - 1300 out of 5085

2021


Davoli, Elisa ; Kružík, Martin ; Piovano, Paolo et al. / Magnetoelastic thin films at large strains. In: Continuum Mechanics and Thermodynamics. 2021 ; Vol. 33, No. 2. pp. 327–341.

Ihringer, Ferdinand ; Rajendraprasad, Deepak ; Weinert, Thilo Volker. / New bounds on the Ramsey number r(I-m, L-n). In: Discrete Mathematics. 2021 ; Vol. 344, No. 3.

Khoraminezhad, Hasti ; Lazeyras, Titouan ; Angulo, Raul E. et al. / Quantifying the impact of baryon-CDM perturbations on halo clustering and baryon fraction. In: Journal of Cosmology and Astroparticle Physics (JCAP). 2021 ; Vol. 2021, No. 3.

Inselmann, Manuel ; Miller, Benjamin. / Recurrence and the existence of invariant measures. In: Journal of Symbolic Logic. 2021 ; Vol. 86, No. 1. pp. 60-76.

Lu, Hengfei. / The distinction problems for Sp(4) and SO(3,3). In: Forum Mathematicum. 2021 ; Vol. 33, No. 2. pp. 321-337.

Lukina, Olga ; Hurder, Steven. / The prime spectrum of solenoidal manifolds. In: Trans. Amer. Math. Soc. 2021.

Lopez Martinez, Montserrat ; Mercier, Gwenael ; Sadiq, Kamran et al. / Inverse Problems of Single Molecule Localization Microscopy. Time-dependent Problems in Imaging and Parameter Identification. editor / Barbara Kaltenbacher ; Thomas Schuster ; Anne Wald. Cham : Springer Nature, 2021. pp. 323-376

Elbau, Peter ; Mindrinos, Leonidas ; Veselka, Leopold. / Quantitative OCT reconstructions for dispersive media. Time-dependent Problems in Imaging and Parameter Identification. editor / Barbara Kaltenbacher ; Thomas Schuster ; Anne Wald. 2021. pp. 229-266

Kaltenbacher, Barbara ; Nguyen, Tram Thi Ngoc ; Scherzer, Otmar. / The Tangential Cone Condition for Some Coefficient Identification Model Problems in Parabolic PDEs. Time-dependent Problems in Imaging and Parameter Identification. Cham : Springer, 2021. pp. 121-163

Borselli, F. ; Maiwöger, M. ; Zhang, T. et al. / Two-Particle Interference with Double Twin-Atom Beams. In: Physical review letters. 2021 ; Vol. 126, No. 8.


Ibragimov, Gafurjan ; Ferrara, Massimiliano ; Ruziboev, Marks et al. / Linear evasion differential game of one evader and several pursuers with integral constraints. In: International Journal of Game Theory. 2021 ; Vol. 50, No. 3. pp. 729-750.

Günther, Sebastian ; Körner, Jacob ; Lebeda, Timo et al. / A numerical stability analysis for the Einstein-Vlasov system. In: Classical and Quantum Gravity. 2021 ; Vol. 38, No. 3.

Melching, David ; Neunteufel, Michael ; Schöberl, Joachim et al. / A finite-strain model for incomplete damage in elastoplastic materials. In: Computer Methods in Applied Mechanics and Engineering. 2021 ; Vol. 374.

Schlosser, Michael ; Yoo, Meesue. / Elliptic solutions of dynamical Lucas sequences. In: Entropy. 2021 ; Vol. 23, No. 2. pp. 1-14.

Globke, Wolfgang. / On compact homogeneous G2(2)-manifolds. In: Journal of the Australian Mathematical Society. 2021 ; Vol. 110, No. 1. pp. 71-80.

Bruin, Henk ; Terhesiu, Dalia ; Todd, Mike. / Pressure function and limit theorems for almost Anosov flows. In: Communications in Mathematical Physics. 2021 ; Vol. 382, No. 1. pp. 1-47.

Glazman, Alexander ; Manolescu, Ioan. / Uniform Lipschitz functions on the triangular lattice have logarithmic variations. In: Communications in Mathematical Physics. 2021 ; Vol. 381, No. 3. pp. 1153-1221.

Carroy, Raphael ; Miller, Benjamin D. ; Schrittesser, David et al. / Minimal definable graphs of definable chromatic number at least three. In: Forum of Mathematics, Sigma. 2021 ; Vol. 9.

Nelson, R. B. ; Shivani Krishnamurthy, Vikas ; Crowdy, D. G. / The corotating hollow vortex pair: steady merger and break-up via a topological singularity. In: Journal of Fluid Mechanics. 2021 ; Vol. 907.

Charina, Maria ; Conti, Costanza ; Cotronei, Mariantonia et al. / Bivariate two-band wavelets demystified. In: Linear Algebra and Its Applications. 2021 ; Vol. 608, No. 1. pp. 13-36.

Ost, Lara ; Schulz, Christian ; Strash, Darren. / Engineering Data Reduction for Nested Dissection. SIAM Symposium on Algorithm Engineering and Experiments, ALENEX 2021. editor / Martin Farach-Colton ; Sabine Storandt. 2021. pp. 113-127

Feichtinger, Hans G. ; Gröchenig, Karlheinz ; Li, Kuijie et al. / Navier-Stokes equation in super-critical spaces Ep,qs. In: Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire. 2021 ; Vol. 38, No. 1. pp. 139-173.

Boiti, Chiara ; Jornet, David ; Oliaro, Alessandro et al. / Nuclear global spaces of ultradifferentiable functions in the matrix weighted setting. In: Banach Journal of Mathematical Analysis. 2021 ; Vol. 15, No. 1.

Rossi, Riccarda ; Stefanelli, Ulisse ; Thomas, Marita. / Rate-independent evolution of sets. In: Discrete and Continuous Dynamical Systems - Series S. 2021 ; Vol. 14, No. 1. pp. 89-119.

Bardyla, Serhii ; Banakh, Taras ; Banakh, Iryna. / A Semigroup Is Finite Iff It Is Chain-Finite and Antichain-Finite. In: Axioms. 2021 ; Vol. 10, No. 1.

Schneider, Magdalena ; Telschow, Roger ; Mercier, Gwenael et al. / A workflow for sizing oligomeric biomolecules based on cryo single molecule localization microscopy. In: PLoS ONE. 2021 ; Vol. 16, No. 1.

Showing entries 1251 - 1300 out of 5085